# SDR ASAA11510470

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 15,074 hours, 4,529 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1019755
- Condition: Failed
- Location: R1 Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START FWD WINDOW HEAT "OVERHEAT" LIGHT CAME ON.  REFERRED TO QRH AND TURNED SWITCH OFF AND WAITED 2 MINUTES.  PLACED SWITCH BACK ON AND OVERHEAT LIGHT CAME BACK ON.  ACCOMPLISHED FIM 30 41 TASK 801.  WINDOW SENSOR FAULT ILLUMINATED LAST SEVERAL LEGS.  SELECTED ALT SENSOR ON S1079 WINDOW (R1 WINDOW) HEAT OP TEST GOOD PER MM 30 41 00.  GROUND VERIFICATION SUCCESSFUL.
